Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dark underarms and forehead. Suggested with depiwhite and eslight. are these safe?

My underarm and forhead are dark in colour?? Met 2 dermatologist they suggest depiwhite and other one eslight15.but I heard using it dangerous it may contain just forgot the name later on our skin can become dark?? Plz suggest me sumthing good doctor. using fairness cream also not working out .specialy please tel me how to remove my underarm dark skin.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
the skin problem you have described is most probablt acanthosis nigricans...depiwhite and eslight are same(hydroquinone).....when this problem arises it means either youu have diabetes,polycystic ovarian syndrom (if u healthy fat)and myeloproleferative disease(least common).....these two are the most common if u treat the underlying disease only then thack black thingy will go away
take care
Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor